Ver todas las categorías

Tylenol 8 Hour Muscle Aches & Pain Tablets with Acetaminophen

5.0
(1313)



Cómo conseguirlo




Información

Tylenol 8 Hour Muscle Aches & Pain Tablets with Acetaminophen
24 u., 0.1 lb. N.° de artículo 924472

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets are designed to work fast and last long for effective minor muscle and joint pain relief. Each extended-release tablet contains 650 milligrams of acetaminophen and features two unique layers - the first layer of the bi-layer design delivers fast-acting medicine for quick relief while the second has an extended release, offering effective pain relief that lasts up to 8 hours - for pain relief that works as hard as you do. This effective oral pain reliever medicine is gentle on your stomach, but relieves minor joint and muscle aches, back pain, minor arthritis pain, and minor aches and pains due to the common cold. Made by the #1 doctor recommended brand for pain relief and fever reduction, it also works as a fever reducer and can be used by adults and children 12 years of age and older. Tylenol 8 Hour Muscle Aches & Pains is safe when used as directed so you can take control of muscle pain and take back your day.

  • 24 Count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of minor aches and pains such as muscle aches, joint pain, back pain, headache, toothache, the common cold, and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • This oral pain reliever medicine reduces fever and helps alleviate minor aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • These pain relief tablets can be used by adults and children who are 12 years and older to relieve minor muscle aches and pain for up to 8 hours. When used as directed, these pain relief tablets have an excellent safety profile
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee and arthritis aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction
Specifications
ProblemaArtritis
FormularioTablets, capsules & caplets
Key ingredientAcetaminophen
Primary flavourSin sabor
Product typeFever reducers
Cantidad1-60 ct

Ingredientes

Active ingredient (in each caplet) (Purpose)
Acetaminophen 650 mg (pain reliever/fever reducer)

Inactive ingredients carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, povidone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin

Indicaciones

No tomar más de la dosis indicada (ver advertencia de sobredosis) 
Adultos y niños mayores de 12 años:

  • Take 2 caplets every 8 hours with water
  • Swallow whole; do not crush, chew, split, or dissolve
  • Do not take more than 6 caplets in 24 hours
  • No usar por más de 10 días, a menos que lo indique un médico

Niños menores de 12 años: no usar.

Otra información

  • Almacenar a 20-25 °C (68-77 °F)
  • No usar si la caja está abierta. No usar si el producto no tiene el sello de seguridad interno impreso con la palabra "TYLENOL" o si está roto

Advertencia(s)

Liver warning: This product contains acetaminophen. Puede sufrir daño hepático grave si toma

  • More than 6 caplets in 24 hours, which is the maximum daily amount
  • El producto con otros medicamentos que contengan acetaminophen
  • 3 o más bebidas con alcohol al día mientras usa este producto

Allergy alert: acetaminophen may cause severe skin reactions. Los síntomas pueden incluir:

  • Enrojecimiento de la piel
  • Ampollas
  • Erupción

En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato. 

No usar

  • Con ningún otro medicamento que contenga acetaminophen (con o sin receta). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
  • Si es alérgico al acetaminofén o a cualquiera de los ingredientes inactivos en este producto.

Si sufre enfermedad renal, consulte a su médico antes de usar este producto

Consulte a un médico o farmacéutico antes de usar el producto si está tomando warfarina, un medicamento anticoagulante.

Deje de usarlo y consulte a su médico si

  • El dolor empeora o dura más de 10 días
  • La fiebre empeora o dura más de 3 días
  • Presenta síntomas nuevos
  • Tiene enrojecimiento o hinchazón

Estos podrían ser indicios de una afección grave.

If pregnant or breastfeeding, ask a health professional before use.
Mantener fuera del alcance de los niños.
Advertencia de sobredosis: en caso de sobredosis, acuda al médico o a un centro de control de intoxicaciones de inmediato. (1-800-222-1222) La atención médica inmediata es esencial tanto para adultos como para niños, aunque no se advierta ningún signo o síntoma.

Productos relacionados

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Tylenol 8 Hour Muscle Aches & Pain Tablets with Acetaminophen

5.0
(1313)